# SDR AU981054

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 648044
- Condition: Improper Part
- Location: Engine
- Component: 648044
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT PART NUMBER PISTONS FITTED.  PISTONS WERE APPLICABLE TO TSIO520 ENGINES ONLY. UNAPPROVED PART.  PERSONNEL/MAINTENANCE ERROR.  PART TC:  669.
